# SDR HNAA0300050

- Difficulty date: September 15, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 47,502 hours, 54,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  DIVERTED INTO CAE.  VERIFICATION OF NORMAL OPERATION OF PASSENGER ENTRY DOOR IAW MEL 52-2.  CLT MAINTENANCE CERIFIED NORMAL OPERATION CHECK GOOD.
